# SDR MWEA96434

- Difficulty date: September 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N502ME
- Make and model: Doug DC-9-32
- Aircraft serial: 48132
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 60030451
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND EMERGENCY OVERHEAD LIGHT IN AFT ACCESSORY COMPARTMENT VERY DIM.  MAINTENANCE REMOVED AND REPLACED BATTERY POWER SUPPLY.  OPS CHECK GOOD.  RETURNED AIRCRAFT TO SERVICE.
